International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 193-196
Remark on functions with all derivatives univalent
Department of Mathematics, University of Michigan-Dearborn, Dearborn 48128, Michigan, USA
Received 4 April 1979
Copyright © 1980 M. Lachance. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An attractive conjecture is discounted for the class of normalized univalent functions whose derivatives are also univalent.